Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (8): 1131-1153    DOI: 10.1007/s10114-017-6380-3
Articles Current Issue| Next Issue| Archive| Adv Search |
Solution to an Extremal Problem on Bigraphic Pairs with a Z3-connected Realization
Jian Hua YIN, Xiang Yu DAI
Department of Mathematics, College of Information Science and Technology, Hainan University, Haikou 570228, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7